Re: increased cramping
When I started taking birth control pills, I was having my periods more then once a month and more cramping. I went to my doctor and he said, when I started the pill that it would take my body about 3 months to ajust to the pills. I thought he was full of it, these things aren't working or soemthing!
He was right after the 3rd month my periods were on schedule, lighter, and less cramping. You said you have been on 2 different pills in the last 6 months, that maybe the cause. I would check with your doctor just to be sure.
If your having more then normal cramps during or right after your period it could be (indometreoseis) not sure if I spelled that correctly. It basiclly makes your periods more painful and alot of times the pain will last til after your period. ALot of women get it and you have a very small surgery to remove the (indo) After that most women are fine. If left untreated though, it can scar your ovaries and make it harder to get pregnant.
Hope you find out the cause,